# SDR IPXA10559983

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MCD FLOOR PANEL SURFACE DAMAGED ALONG ENTIRE INBD EDGE. FIBERGLASS PULLING LOOSE IN STRIPS AS FLOOR TAPE IS REMOVED PANEL MARKED 2A.  MFG AND INSTALLED NEW FLOOR PANEL IAW EO B757-5320-9396 PANEL LOCATION IS POS 2L CTR MARKED 2A.
